I has Radiesse put under eyes and cheeks.. looked great days after and this is my 3rd week and i swell dailey under eyes and i am able to push it down and then bruised and with in hours...i have werild spots of swelling. I did see dr after 2.5 weeks and he said to keep pushing on it and did not seem concerned at all. Is there someone out there that can tell me it finally stops and settles and smooths out or is nightmare going to last for next year, I am so upset.
Spots of Swelling After Radiesse
Doctor Answers (3)
Radiesse side effect
I am sorry that you are suffering from the side effects of your injections. Hopefully by now your symptoms have resolved. If not, you may want to speak with your physician about possibly giving you a shot of DepoMedrol. I have never heard of something like this continuing for an extended period. Good luck, be well, and let us know how it goes.
Swelling after Radiesse
For my patients with prolonged swelling I prescribe a medrol dose pak (oral medication). that tends to bring the swelling down faster. Try raw pineapple, not canned, to eat. This has Bromelein in it and helps bring down swelling. Arnicca is another lovely homeopathic method to bring swelling down. Dont sleep on your tummy as all the swelling will go to your face. Lastly, try to decrease salt intake for the time being.
And most importantly: do not get upset. Some patients have a tendency to retain water more than others. Once the swelling comes down you will be so glad you did it!
Hope that Helps.
Swellling after Radiesse
This intermittent swelling is unusual after Radiesse, but you were not specific if it occurs only in the eyelid areas or the cheeks too. Eyelid skin is thin and often swells after facial procedures even when the area is not treated by collecting fluid which has drained from near by areas that were treated. If you have such a situation, then sleeping with your head elevated on two pillows may help lessen the swelling that is usually worse in the morning. If there is pain and redness to the area, especially without touching, then there might be a mild infection which can be treated. This should be considered prior to considering taking any kind of steroid for the inflammation. Continue to see your physician to make sure that there are no new developments.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.